Optimal placement of a deposit between markets: a Riemann-Finsler geometrical approach

TitleOptimal placement of a deposit between markets: a Riemann-Finsler geometrical approach
Publication TypeJournal Article
AuthorsKristály, Alexandru, Gheorghe Morosanu, and Ágoston Róth
Journal titleJournal of Optimization Theory and Applications
Year2008
Pages263 - 276
Volume139
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5847), last updated on Tue, 22 Sep 2009 09:54:53 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: